# SDR SWAA2021081078397

- Difficulty date: May 13, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,445 hours, 32,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Damaged
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE HOUSING DAMAGED FROM HANDLE / REPLACED HANDLE HOUSING PER CMM 52-36-02
